MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK TOTAL KNEE SYSTEM; GMK SPHERIKA FEMORAL COMPONENT S2+R CEMENTED

MEDACTA INTERNATIONAL SA GMK TOTAL KNEE SYSTEM; GMK SPHERIKA FEMORAL COMPONENT S2+R CEMENTED
Model Number 02.12.KA12R
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Implant Pain (4561); Aseptic loosening (4883)
Date of Event 05/04/2026
Type of Reportable Event Serious Injury
Event or Problem Description
At about 11 months from the primary, the patient came in presenting pain due to femoral loosening and the cause is unknown.There are no indications of trauma.The surgeon revised the cemented femoral componant and the insert (from 11 mm to 10 mm).The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 06 may 2026 gmk-spherika 02.12.Ka12r gmk spherika femoral component s2+r cemented (k211004) lot 2427690: (b)(4) items manufactured and released on 10-dec-2024.Expiration date: 28-nov-2029.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause: aseptic loosening is possible literature described adverse event after primary hip arthroplasties and causes are often unknown.There is no indication that any potential issue with the device may have caused or contributed to the event and the investigation does not indicate any potential manufacturing related issue or systemic deficiency.

Brand Name
GMK TOTAL KNEE SYSTEM
Common Device Name
GMK SPHERIKA FEMORAL COMPONENT S2+R CEMENTED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key25253483
Report Number3005180920-2026-00477
Device Sequence Number13398079
Product Code JWH
UDI-Device Identifier07630345716200
UDI-Public07630345716200
Combination Product (Y/N)N
PMA/510(K) Number
K211004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.12.KA12R
Device Lot Number2427690
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/04/2026
Initial Report FDA Received Date05/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/10/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown